# SDR SWIA201540769

- Difficulty date: February 11, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 18,510 hours, 11,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM AT FS 274, RBL 11 CRACKED.  C-CHECK, RO: 02/23/2015, REPAIRED RT FLOORBEAM AT FS 274 IAW REO.
